# SDR DXTA2025052103535

- Difficulty date: May 17, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N634QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605558
- Aircraft time: 17,281 hours, 13,318 cycles
- Engine: Pwa PW545A
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 10048552002
- Part serial: 16050048
- Condition: Defective
- Location: Lt Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT 80 KNOTS, THE EEC L ANNUNCIATOR ILLUMINATED WITH A LEFT ENGINE REDUCTION OF THRUST. TAKE OFF WAS ABORTED. CORRECTIVE ACTION; REPLACED DEFECTIVE EEC REF. 5455B EMM 71-00-00. NO DEFECTS NOTED.
